# SDR CALA2014010290033

- Difficulty date: December 26, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 93,987 hours, 14,744 cycles
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Misinstalled
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD LATCH FOR LT OVERWING SLIDE PANEL DOES NOT ENGAGE.  FOUND LATCH INSTALLED INCORRECTLY REINSTALLED LATCH IAW MM25-65-09 THRU STEP 3 D 1 D CONT OF AMIS ITEM 9872050. CONT IAW AMM 25-65-09 FROM 3 D 1 D THRU END OF 25-65-09, ALL CHECKED OK.
